# SDR DALA2018051603383

- Difficulty date: May 15, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N331NB
- Make and model: Airbus A319-114
- Aircraft serial: 1567
- Aircraft time: 35,583 hours, 18,654 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Frame 67
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND HOLES ON THE CROSSBEAM AT FRAME 67 +Y1225 IN THE AFT GALLEY,  REPLACED THE CROSSBEAM IAW SRM 51-72-11, 51-42-11, AND DWG D53474250.
